Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The inversion of the Laplace integral and the related moment problem


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 36 (1934), 107-200
MSC: Primary 44A60; Secondary 44A10
MathSciNet review: 1501737
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A60, 44A10

Retrieve articles in all journals with MSC: 44A60, 44A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501737-7
Article copyright: © Copyright 1934 American Mathematical Society